MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PT HYBRID GLEN POST REGENEREX; PROSTHESIS EXTREMITY

ZIMMER BIOMET, INC. PT HYBRID GLEN POST REGENEREX; PROSTHESIS EXTREMITY
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient received an initial total comprehensive shoulder prothesis.An x-ray taken after 5 years of the initial surgery show that the central post is broken and separated from the polyethylene glenoid component.The reason for why the central post is broken off from the polyethylene glenoid is unknown.Implants are still in the patient.
 
Additional Manufacturer Narrative
(b)(4).Medical product: catalog #: 118001, versa-dial/comp ti std taper, lot # 438720.Catalog #: 113034, versa-dial 42x18x46 hum head, lot # 395350.Catalog #: 113633, comp primary stem 11mm mini, lot # 805910.Catalog #: 113952, md hybrid glenoid base 4mm, lot # 804850.Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Remains in patient.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: suboptimal interpretation without annotation is indicating the date of images.None of the images are labeled and therefore interpretation is poor.Additionally, image 1 is suboptimally positioned.Secondary to suboptimal positioning, assessment for breakage of the central post on image 1 is poor.The glenoid component overlies the scapula and proximal component of the coracoid process.Assessment for alignment of the central pelvis with respect to the glenoid is poor.Image 2 shows slight superior angulation of the articular region of the central post, potentially representing the event/deficiency description.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PT HYBRID GLEN POST REGENEREX
Common Device Name
PROSTHESIS EXTREMITY
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14681204
Report Number0001825034-2022-01398
Device Sequence Number14611339
Product Code HSD
UDI-Device Identifier00880304459854
UDI-Public(01)00880304459854(17)270106(10)814960
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K193038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPT-113950
Device Lot Number814960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient SexUnknown